# SDR SWIA201333365

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 30,702 hours, 25,946 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHT ABOVE SINK IN LAV IS DIM AND HAS A SLIGHT ELECTRICAL SMELL.  (FLT 6234)  REPLACED LAVATORY LIGHT BALLAST.
